|Crixivan and Frozen Shoulder
Feb 27, 2003
I'm on Norvir boosted Crixivan and Combivir. I get sharp pains in my shoulder when I try to do simple things like tuck in the back or my shirt or comb the back of my hair. My doctor thinks it's Frozen Shoulder (adhesive capsulitis) probably brought on by the Crixivan. I'm having trouble finding more information on the subject. Can you elaborate?
Response from Dr. Boyle
While Crixivan (indinavir) is associated with arthralgias (joint aches), I am unaware of any association with adhesive capsulitis. I would suggest a further evlauation, in particular to rule out avascular necrosis, a condition that occurs at a relatively high rate in HIV-infected persons, involves damage to the joint and presents in some patients with symptoms like you are describing. While it generally is worse in the weight bearing joints (like the hips) it can occur in the shoulders as well.
Sore bumps in throat
Where do you see it
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Painful Red Spots After Drinking Water Worried I Have HIV
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- Are Purple Bumps On Side Of Mouth Cheeks A Sign Of Hiv?
- Are Red Dots On Tongue And Swollen Lymph Nodes Signs Of Hiv?
- Contact With Vaginal Fluids When Removing The Condom HIV Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.